# SDR DL72S001690

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- Aircraft time: 69,846 hours, 54,129 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 11501302
- Condition: Dirty
- Location: O2 Mask Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING RAPID DECOMPRESSION AT FL350, O2 MASK DID NOT DROP AT SEAT 20DEF.  CLEANED FLANGES ON PSM DOOR AND PERFORMED DROP CHECK PER M/M.  CHECKED GOOD.
